Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have Dust mites allergy problem , please suggest me

I suffer from skin ailment which causes me severe itching. I not only get rashes on my skin but constant itching causes severe dicomfort. This problem worsens during winter and summer season. I have tried many medications, creams etc but no avail. One Skin specialist says that this is a skin allergic asthma. I have this prblm from my childhood. Is this a skin allergic asthma.. What are the precautions for the same ?
Sat, 18 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
  User's Response
your symptoms shows allergy , atopic dermatitis you have not mentioned your age ,are you suffering from this problem from childhood or in the middle........ any how you consult dermatologist and seek the help of a homoeopathic doctor for constitutional change of your body.
Pulmonologist Dr.Ketankumar Chaudhary's  Response
WHAT YOU ARE DESCRIBING IS ALLERGIC DISORDER AND
YOU HAVE TO GO FOR ALLERGY TASTS INCLUDING FOOD ALLERGANS AND A/C TO RESULT AVOID THAT FOOD THAT CAUSING ALLERGY AND ALSO START IMMUNOTHERAPY FOR THAT. THIS WIIL HELP U . WITH THIS ALSO CONT ANTIHISTAMINIC FOR ITCHING.
I find this answer helpful
  User's Response
KARTIKEYA's  Response

Yes Consult any Dermatologist who can prescribe you suitable Allergic Test. Religare SRL Diagnostics is doing various Symptom Specific Allergy Tests & Food Intolerance test which can reveal to which Food Items you are allergic. Contact Details of Religare SRL Diagnostics is as follows:

Kartikeya

  Anonymous's Response
Anonymous's  Response

Why dont you get a second opinion done for this by a dermatologist. Get a allergen test done to see if you are allergic to something which is causing this then you will be able to avoid the triggering factor.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I WAS SKIN TESTED FOR ALLERGIES IN JAN 2014. I AM ALLERGIC TO DUST, DUST MITES,CATS,RAG WEED,GRASSES. I CLEANED THE HOUSE VERY WEEL, SPRAYED FOR DUST MITES. I WAS GOING FOR ALLERGY SHOTS BUT CAN NOT AFFORD TO GO ANYMORE AS I HAVE NO HEALTH COVERAGE AND AM SELF PAY, IT WAS COSTING ME $180.00 A MONTH FOR SHOTS 2X A WEEK. ANY ADVICE TO ALLEVATE THE SYSMTOMS OF VERY STUFFY NOSE, ITCHY EYES AND SNEEZING. I USE AFRIN BUT THAT ONLY HELPS FOR A FEW HOURS. I LIVE IN NORTH EAST OHIO, FEMALE 53YRS OLD. GOOD HEALH.

doctor1 MD

I am 43 years old ( male ) i am allergic to dust i am doing my best to avoid, i have taken all treatment but no use, once in a 3 months i am suffering from cough and converting into flum and suffering for 15 days,i have no Astma no suger over all no other problem, i have this problem from my birth, i am suffering a lot please give me a solution and lifetime releafe. Dinesh 0000

doctor1 MD

hello sir, this ram... actually i am suffering with nose problem since 15 days onwards by the cause of one day i used bud to remove dust. then after i am suffering with some problem in nose but actually i am using neospirin-h drop which is prescibed by one of the doctor... so let me inform some good hospitals for ent those are proving low cost service or free service.... Thanks & Regards ram

Recent questions on  Skin rash

doctor1 MD

Hello, I am going to see my family doctor tomorrow, and any ideas you may have are welcome. I had a migraine which started on Wednesday and went on through Thursday, including a fever which spiked up and down. Two Frova along with aspirin and acetaminophen is what I took over that timeframe. Even after the headache went, the fever stayed through the end of Friday, so I continued with small doses of acetaminophen and aspirin. Saturday (yesterday) I was without the fever, but very swollen and all my joints hurt. This morning (Sunday) I thought I felt fine. Then I looked in the mirror and discovered that I am covered in a rash from head to toe. Just blotches, not risen. Feels a little scratchy, but the rash isn`t overtly itchy. Any ideas ....

doctor1 MD

My 14 year old son woke up with a red rash on his chest and side. Then it developed on the inside of his arms and later his elbows. The rash itched and burned when the sun would hit it. The next day it was mostly gown but what remained looked like a 5 day old bruise. Each day the rash developed on different parts of his body and go way leaving a bruising spot. The ER doctor had no idea what it could be.

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I

doctor1 MD

My wife had total knee replacement four months ago. Till date she is getting low grade fever. It statrts around 1400h and goes downn around 2300h. Max is 99.6 min is 98.0. No infection at all. Urine culture is normal. Takes medicine for hyper thyroide and BP. Has rashes on arms and face. Kindly advise. SS MOTIAL

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?